Vision Loss

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

How to prevent damage to my eyes caused by radiotherapy for my nose cancer?

Query: Hi doctor,I have nose cancer, so I am going to get radiotherapy. The doctor said that the radiation might touch the eye, which may lead to loss of vision and eye removal. Is there any other way to prevent this? Please help.  Read Full »


Dr. Andrew Chellakumar Fenn

Answer: Hi, Welcome to icliniq.com. You have not given enough details, but from what I understand, you need to be given radiation to your nose. With conventional radiation, it is very difficult to save the eye, but we can try computerized radiation like IMRT (intensity-modulated radiation therapy) or VMAT (...  Read Full »

Can blurring in both the eyes along with floaters and light flashes lead to permanent loss of peripheral vision?

Query: Hello doctor, I recently got slap in my face (2 days ago), and I got some vision problems. It has been two days, and the problems have not been reduced or changed yet. There is a completely opaque black big oval which is blocking my left eye vision near the nose. Both the eyes have a little bit of b...  Read Full »


Dr. Shachi Dwivedi

Answer: Hello, Welcome to icliniq.com. More than a retinal detachment, it appears as a vitreous hemorrhage or a retinal hemorrhage on that particular front. To confirm a detachment, a B-scan (brightness scan), and were any fundus photos taken? I would advise you to get a second opinion. If such a signific...  Read Full »

Can lost eyesight due to AMD be regained?

Query: Hi doctor,I am asking questions on behalf of my uncle. My uncle is 94 years old with a weight of 68 kilograms and a height of five feet nine inches. Before a week, he lost his eyesight and he is unable to read now. He had diminishing eyesight. For this, he visited the eye clinic regularly until the ...  Read Full »


Dr. Asha Barboza

Answer: Hi, Welcome to icliniq.com. It is unusual that he has lost eyesight in both eyes simultaneously as his one eye was bad and the other one got deteriorated suddenly. AMD (age-related macular degeneration) is of two types. They are wet type and dry type. You have not attached the reports of his exist...  Read Full »

Can TIA happen at young age?

Query: Hello doctor, I am a 20-year-old female. About four months ago, something that I suspect to be a ministroke happened to me. All of a sudden, I started losing vision on my left side in both eyes, but it came back within minutes. About half an hour after that, I noticed that my left hand went complet...  Read Full »


Dr. Aida Quka

Answer: Hello, Welcome to icliniq.com. I read your question carefully and explain that your symptoms are very suggestive of TIA (transient ischemic attacks), although this is an exceptional diagnosis at your age. We should also consider migraine aura, focal epilepsy, and panic attacks when discussing the p...  Read Full »

What causes gray spots in vision?

Query: Hello doctor, I have gray areas in my vision. I searched for the symptoms and it is not eye floaters. It is more like parts of my vision are covered in gray. I took a CT scan but it did not show anything.  Read Full »


Dr. Julie Hwang

Answer: Hi, Welcome to icliniq.com. You mentioned that parts of your vision are covered in gray in each eye, and that if you are looking with both eyes, it is not a problem. I am wondering if it is in the same spot in each eye (for example, right in the middle of your vision in both eyes). If it were ...  Read Full »

Is it possible to get the vision lost due to TB, back?

Query: Hi doctor,My sister is 33 years old. She has been suffering from vision loss for five years. At the time of treatment, it was diagnosed as TB. Since from then, she has been taking all the medicines for the disease till it cures completely. Now, she has undergone the MRI of the brain. I am attaching ...  Read Full »


Dr. Chandan Mohanty

Answer: Hi, Welcome to icliniq.com. Sorry to hear this. Based on the MRI reports (attachment removed to protect patient identity), it seems that there has been damage to the optic nerves, which is responsible for eyesight, due to tuberculosis. Unfortunately, her vision loss is longstanding and in general th...  Read Full »

I have liquid in my retina with worsening vision. Please help.

Query: Hello doctor, I am very concerned about an eye condition I have that is getting worse. I recently made an appointment with the hospital and they told me that I have liquid in my retina and that has lifted my retina. They sent me for a small laser test and I am waiting for my appointment. They told ...  Read Full »


Dr. Arnab Pal

Answer: Hello, Welcome to icliniq.com. From your query it seems you are suffering from central serous retinopathy or CSR. But I cannot be sure because I have not seen you clinically nor I have seen your OCT Macula test result (if you have). However, it can also be liquid within retina or macular edema. B...  Read Full »

Why do I feel occasional vision loss?

Query: Hello doctor, My eyes hurt for about a week now. I feel like resting for a long period of time. They are itchy and dry. There is a foreign object sensation. Sometimes, I feel like I am losing my vision or it is getting weaker. Sometimes I do the 20-20-20 rule. Lately, I have been spending a lot of ...  Read Full »


Dr. Shikha

Answer: Hello, Welcome to icliniq.com. You must get your BP, and blood sugar levels done. Monitor if normal or abnormal and consult a physician. Also, get 2D echo done as soon as possible and seek a cardiologist opinion. The condition that you lost vision suddenly for some time is known as amaurosis fugax...  Read Full »

Why do occasional vision loss occurs in uveitis?

Query: Hello doctor, I am suffering from a disease called uveitis and I visit a doctor every six to seven months for injecting Kenacort 40 mg on each eye when needed or when the inflammation starts again. I want to know that when this procedure is gonna end? Or will I have to go for injections for my enti...  Read Full »


Dr. Manjunath Natarajan

Answer: Hello, Welcome to icliniq.com. I understand that you are suffering from uveitis and are on antiglaucoma drops and previously were on immune suppressive tablets. I feel that you may be suffering from an underlying disease that is hampering your immune system, we call these as autoimmune disorders. ...  Read Full »

What could be the reason for sudden loss of vision in a single eye?

Query: Hello doctor, My Mother is 60 years old. One month before she was not able to see anything in the evening from right eye so she washed it with water and pour some eye drop into the right eye. She felt burning sensation too. Next morning she was not able to see anything clearly the vision is blurred...  Read Full »


Dr. Rahul Vaswani

Answer: Hello, Welcome to icliniq.com. This sudden painless loss of vision prompts the possibility of central retinal vein occlusion (CRVO). The thing that has happened here is a vein carrying blood to the retina is blocked and it got burst releasing blood inside as well as outside retina which leads to b...  Read Full »

ask-doctor-img Ask a Doctor Online

* guaranteed answer within 4 hours

Search for a Health Issue



Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.